# SDR UALA2013032701977

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,689 hours, 10,001 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 47
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAILURE OF ONE OR MORE CABIN AIR RECIRCULATION FANS.  REPLACED FWD UPPER RECIRCULATION FAN PER MM, OPS CHECKED NORMAL AND NO STATUS MESSAGE.
